# SDR SWAA2022021162777

- Difficulty date: January 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737*
- Aircraft serial: 29367
- Aircraft time: 45,174 hours, 29,270 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL AFT UPPER THE COMPOSITE IS CRACK (228-001) ; PANEL 194CL AFT PPER THE COMPOSITE IS CRACK (228-001) / [01] MEASUREMENTS; [02] PREPARED DAMAGED AREA AT PANEL #194CL AS PER B737 SRM 51-70-04-2R-1 AND 53-60-70-2R-1; [03] VERIFIED 1;AND 2 COMPLETE;OK TO INSTALL REPAIR; [04] REPAIRED DAMAGE AT PANEL 194CL AS PER BOEING 737 SRM51-70-04-2R-1 REPAIR 1. MATERIAL USED EY3804 PO#1753536 PLUS BMS9-3 7781 PO#1694548; [05] VERIFIED 1;OK TO TOPCOAT AREAS; [06] VERIFIED STEP 4;OK TO TOPCOAT AREAS; [07] RESTORED ORIGINAL FINISHED AT PANEL 194CL AS PER BOEING 737 SRM 51-70-04-2R-0; [08] VERIFIED STEP 7
